MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EQUALIZER?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EQUALIZER?; CATHETER, PERCUTANEOUS
Model Number M001171100
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Ischemia (1942); Embolism/Embolus (4438)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the balloon migrated, and patient complications occurred.A 33mm 100cm equalizer balloon was selected for an organ procurement.The device was positioned at the level of the supra-diaphragmatic abdominal aorta.The device migrated to the level of the thoracic aorta, then to the left ventricle.Consequently, the procedure was stopped.It was reported that loss of liver and kidney grafts occurred.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to retrieve additional details regarding the reported event and the device status, but further information was unable to be obtained.The lot number was not provided to boston scientific (bsc).We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the lot number is unknown, we are unable to provide the full unique identifier (udi) # and other specific product information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: lot number, expiration date updated.D9: device avail for evaluation?, returned to manufacturer date updated.H4: device manufacture date updated.Good faith effort attempts were made to retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: patient codes (1): updated from ischemia to embolism/embolus.Device evaluated by mfr: the device was returned for analysis, however no damages were observed in the equalizer.Good faith effort attempts were made to retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
EQUALIZER?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23490812
Report Number2124215-2025-78841
Device Sequence Number17301288
Product Code MJN
UDI-Device Identifier08714729402404
UDI-Public(01)08714729402404(17)260731(10)35737440
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140273
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberM001171100
Device Catalogue NumberM001171100
Device Lot Number0035737440
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/03/2025
01/06/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/22/2025
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown